# SDR TWRA97108

- Difficulty date: May 5, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N609FF
- Make and model: Boeing 747121
- Aircraft serial: 20354
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

JFK - DURING DAILY SERVICE, FOUND UPPER DOOR BUSTLE LIGHT INOPERATIVE AT 1L MED.  ALSO, ABOVE AISLE MOUNTED EXIT SIGN INOPERABLE.  FOUND BROKEN WIRE AT BUSTLE AND BACK OF SIGN.  REPAIRED BROKEN WIRE.  OPS OK PER MM 33-51-00.  (X)
